# SDR 05FDEA00178

- Difficulty date: January 26, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 36,305 hours, 25,924 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 81681
- Part serial: 646
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND FLAPS RETRACTED, BOTH NR 1 & 2 RUDDER FAULT.  WOULD NOT RESET, EXTENDED THE FLAPS & THE RUDDER FAULT WENT AWAY.  REMOVED AND REPLACED RUDDER VARIABLE STOP ACTUATOR PER A310-200 MM 27-23-23-4.  TEST GOOD ON SYS 1 & 2 PER MM 27-23-00-5.  PREMATURE REMOVAL/INSTALLATION, OFF MFG 8168-1.
